# SDR AALA20130630001

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 100,588 hours, 19,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY RT FLOOD LIGHT INOPERATIVE.  REPAIRED MID GALLEY RT FLOOD LIGHT WIRING.  OPERATIONS CHECKED NORMAL.
